zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New error bounds for the Simpson’s quadrature rule and applications. (English) Zbl 1132.41341
Summary: New error bounds for the well-known Simpson’s quadrature rule are derived. If we use these bounds then we can apply the Simpson’s rule to functions whose first, second or third derivatives are unbounded below or above. Furthermore, these error bounds can be (much) better than some recently obtained bounds. Applications in numerical integration are also given.

41A55Approximate quadratures
65D30Numerical integration
Full Text: DOI
[1] Cerone, P.: Three points rules in numerical integration. Nonlinear anal. TMA 47, No. 4, 2341-2352 (2001) · Zbl 1042.65521
[2] Cruz-Uribe, D.; Neugebauer, C. J.: Sharp error bounds for the trapezoidal rule and simpson’s rule. J. inequal. Pure appl. Math. 3, No. 4, 1-22 (2002) · Zbl 1030.41016
[3] Dragomir, S. S.; Agarwal, R. P.; Cerone, P.: On simpson’s inequality and applications. J. inequal. Appl. 5, 533-579 (2000) · Zbl 0976.26012
[4] Dragomir, S. S.; Cerone, P.; Roumeliotis, J.: A new generalization of Ostrowski’s integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means. Appl. math. Lett. 13, 19-25 (2000) · Zbl 0946.26013
[5] Dragomir, S. S.; Pečarić, J.; Wang, S.: The unified treatment of trapezoid, simpson and Ostrowski type inequalities for monotonic mappings and applications. Math. comput. Modelling 31, 61-70 (2000) · Zbl 1042.26507
[6] Fedotov, I.; Dragomir, S. S.: An inequality of Ostrowski type and its applications for simpson’s rule and special means. Math. inequal. Appl. 2, No. 4, 491-499 (1999) · Zbl 0944.26026
[7] Matić, M.: Improvement of some inequalities of Euler--grüss type. Comput. math. Appl. 46, 1325-1336 (2003) · Zbl 1083.26016
[8] Pearce, C. E. M.; Pečarić, J.; Ujević, N.; Varošanec, S.: Generalizations of some inequalities of Ostrowski--grüss type. Math. inequal. Appl. 3, No. 1, 25-34 (2000) · Zbl 0978.26011
[9] Ujević, N.: Sharp inequalities of simpson type and Ostrowski type. Comput. math. Appl. 48, 145-151 (2004) · Zbl 1063.41023
[10] Ujević, N.; Roberts, A. J.: A corrected quadrature formula and applications. Anziam j. 45(E), E41-E56 (2004)
[11] Carothers, N. L.: Approximation theory. (1998)